Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

The Origin of Mathematical Induction

W. H. Bussey
The American Mathematical Monthly
Vol. 24, No. 5 (May, 1917), pp. 199-207
DOI: 10.2307/2974308
Stable URL:
Page Count: 9
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.